# SDR 95ZZZX544

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7209W
- Make and model: Beech C-99
- Aircraft serial: U224
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Condition: Required Service
- Location: Left
- Stage of operation: NR
- Nature of condition: K, P
- Precautionary procedure: O

## Discrepancy

NAS/FLL - FLT 424 - PILOT REPORT:  1)  HYDRAULIC FLUID LEAK LEFT SIDE.  2)  LEFT MAIN GEAR DOWN LIGHT DOES NOT COME ON WITH GEAR EXTENDED.  MAINTENANCE:  FERRIED AIRCRAFT TO MIA.  FOUND HYDRAULIC SYSTEM LOW ON FLUID, BLED HYDRAULIC SYSTEM, PERFORMED GEAR RETRACTION TESTS WITH SATISFACTORY RESULTS.  AIRCRAFT RETURNED TO SERVICE.
